# SDR AC2A9SJ11062012

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N229SJ
- Make and model: Bell 429
- Aircraft serial: 57028
- Aircraft time: 1,007 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 429030228104
- Condition: Damaged
- Location: Cockpit
- Part time: 1,007 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INBOUND, AT 700FEET, 125 KNOTS, BIRD IMPACTED PILOTS WINDSCREEN.  WINDSCREEN COMPLETELY SHATTERED AND KNOCKED INWARD.   REDUCED AIRSPEED AND CONTINUED INBOUND LANDING AT AIRPORT.
